# SDR SWIA202005140630

- Difficulty date: March 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH SIDE SEAT TRACK FROM FS581.00 TO FS661.00+32 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK) RO 5/10/2020   BLENDED RH SIDE SEAT TRACK FROM FS581.00 TO FS661.00+32 REF CRJ900 SRM. OUT OF LIMITS REF BSM. REPLACED SEAT TRACK REF CRJ900 AMM.
